RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 6(366), Pages 233–234 (Mi umn1688)  

This article is cited in 13 scientific papers (total in 13 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An integrable case of dynamical equations on $so(4)\times\mathbb R^4$

M. V. Shamolin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm1688

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:6, 1245–1246

Bibliographic databases:

MSC: Primary 70E40; Secondary 70F40
Presented: A. V. Mikhalev
Accepted: 01.12.2005

Citation: M. V. Shamolin, “An integrable case of dynamical equations on $so(4)\times\mathbb R^4$”, Uspekhi Mat. Nauk, 60:6(366) (2005), 233–234; Russian Math. Surveys, 60:6 (2005), 1245–1246

Citation in format AMSBIB
\Bibitem{Sha05}
\by M.~V.~Shamolin
\paper An integrable case of dynamical equations on $so(4)\times\mathbb R^4$
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 6(366)
\pages 233--234
\mathnet{http://mi.mathnet.ru/umn1688}
\crossref{https://doi.org/10.4213/rm1688}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2225204}
\zmath{https://zbmath.org/?q=an:1183.70019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60.1245S}
\elib{http://elibrary.ru/item.asp?id=25787258}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 6
\pages 1245--1246
\crossref{https://doi.org/10.1070/RM2005v060n06ABEH004293}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237188900016}
\elib{http://elibrary.ru/item.asp?id=14171966}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33646427732}


Linking options:
  • http://mi.mathnet.ru/eng/umn1688
  • https://doi.org/10.4213/rm1688
  • http://mi.mathnet.ru/eng/umn/v60/i6/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    3. Shamolin M.V., “Complete list of first integrals in the problem on the motion of a 4D solid in a resisting medium under assumption of linear damping”, Doklady Physics, 56:9 (2011), 498–501  crossref  mathscinet  adsnasa  isi  elib
    4. Shamolin M.V., “Polnyi spisok pervykh integralov v zadache o dvizhenii chetyrekhmernogo tverdogo tela v nekonservativnom pole pri nalichii lineinogo dempfirovaniya”, Doklady Akademii nauk, 440:2 (2011), 187–190  mathscinet  elib
    5. Shamolin M.V., “A New Case of Integrability in Spatial Dynamics of a Rigid Solid Interacting with a Medium Under Assumption of Linear Damping”, Dokl. Phys., 57:2 (2012), 78–80  crossref  mathscinet  adsnasa  isi  elib
    6. Shamolin M.V., “Novyi sluchai integriruemosti v prostranstvennoi dinamike tverdogo tela, vzaimodeistvuyuschego so sredoi, pri uchete lineinogo dempfirovaniya”, Doklady Akademii nauk, 442:4 (2012), 479–479  mathscinet  elib
    7. M. V. Shamolin, “Complete list of first integrals for dynamic equations of motion of a solid body in a resisting medium with consideration of linear damping”, Moscow University Mechanics Bulletin, 67:4 (2012), 92–95  mathnet  crossref
    8. N. V. Pokhodnya, M. V. Shamolin, “Nekotorye usloviya integriruemosti dinamicheskikh sistem v transtsendentnykh funktsiyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 9/1(110), 35–41  mathnet
    9. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    10. M. V. Shamolin, “Some classes of integrable problems in spatial dynamics of a rigid body in a nonconservative force field”, J. Math. Sci. (N. Y.), 210:3 (2015), 292–330  mathnet  crossref
    11. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    12. Shamolin M.V., “Integrable nonconservative dynamical systems on the tangent bundle of the multidimensional sphere”, Differ. Equ., 52:6 (2016), 722–738  crossref  mathscinet  zmath  isi  elib  scopus
    13. M. V. Shamolin, “Integrable systems on the tangent bundle of a multi-dimensional sphere”, J. Math. Sci. (N. Y.), 234:4 (2018), 548–590  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:204
    Full text:81
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019